# SDR IPXA2025092420680

- Difficulty date: September 24, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321025500040E0
- Part serial: 40544M
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211EP HAS 2 INSERT NUTS BROKEN.INSTALLED 2 INSERT NUTS IN FLIGHT COMPARTMENT FLOOR PANEL 211EP IAW A300-600 SRM 51-40-23
